MathSciNet Relay Station
MathSciNet bibliographic data
MR2308585 60H25 (35R60 47B80 60F10 82C44)
Gärtner, Jürgen; König, Wolfgang; Molchanov, Stanislav Geometric characterization of intermittency in the parabolic Anderson model. Ann. Probab. 35 (2007), no. 2, 439–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement